Open Access Open Access  Restricted Access Subscription Access

Triple Dirichlet Average of New Generalized M-Function and Fractional Derivative

Manoj Sharma

Abstract


Abstract

The aim of present work to establish some results of Triple Dirichlet average of New Generalized M-Function, using fractional derivative.

Keywords and Phrases: Dirichlet average, New Generalized M-Function fractional derivative and Fractional calculus operators.

Mathematics Subject Classification: 26A33, 33A30, 33A25 and 83C99.

 

Cite this Article

 

Manoj Sharma. Triple Dirichlet Average of New Generalized M-Function and Fractional Derivative. Research & Reviews: Discrete Mathematical Structures. 2017; 4(3): 89–93p.

.


Full Text:

PDF

Refbacks

  • There are currently no refbacks.